# SDR SWAA2025021796110

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 32,699 hours, 15,927 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 38,994 hours, 18,280 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 962561
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

#1 ENG FAIL INFLIGHT 16;000 ALT. A/C WAS UNDER LANDING WT NO FUMES IN CABIN<[01] REMOVED AND REPLACED #1 ENGINE IAW MT 771-00-01. OPS & LEAK CHECKS GOOD.
